Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testicular atrophy
Sep 22, 2011

hello doctor, I am positive patient in effective treatment currently carry a year in testosterone replacement therapy (Nebido, 1000mgs), testicular atrophy, I've noticed that I can do to avoid or recover the size? 1. cycling hormone therapy? 2. use of clomiphene or human chorionic gonadotropin? 3. that dose?

Response from Mr. Vergel

Getting off testosterone is not advisable. You will remain with low testosterone for several weeks and your hypogonadism symptoms will emerge again.

Human Chorionic Gonadotropin is used to increase testicular size in men who have had some testicular size decrease due to testosterone replacement. There are several protocols being used by doctors, but none has been proven better than the others.

This is an excerpt from my book: Testosterone : A Man's Guide, available on amazon.com : http://www.mesomorphosis.com/blog/author/nelson-vergel/

I hope this helps

Nelson Vergel



Previous
What's up with my testosterone?
Next
anal cancer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement